# SDR 2013F00003

- Difficulty date: July 23, 2012
- Submitted: January 2, 2013
- Operation: General aviation
- Aircraft: J8KIM
- Make and model: Gulstm 500S
- Aircraft serial: 3253
- Aircraft time: 12,442 hours
- Engine: Lyc IO540E1B5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC FAILURE OCCURRED DUE TO THE HOSE FOR HYD PRESSURE GAUGE BEING DAMAGED, RESULTING IN LEAKAGE OF HYD FLUID AND SUBSEQUENTLY THE INDICATION OF SYS PRESSURE COULD NOT BE ASCERTAINED BY POC.  OPERATOR COMPANY PROCEDURES WERE FOLLOWED TO DIVERT FOR SAFE LANDING.  CHECKED AND FOUND HYD HOSE, PN 850165617, LOCATED BETWEEN LANDING GEAR/FLAP SELECTOR VALVE TO HYD PRESSURE GAUGE LEAKING.  HYD HOSE WAS REPLACED WITH SERVICEABLE ITEM, RESERVOIR REPLENISHED WITH HYD FLUID MIL-H-5606, ENGINE GROUND RUN CHECK CARRIED OUT SATISFACTORY.   FLAPS, BRAKES AND STEERING SYS OPS CHECK CARRIED OUT SATISFACTORY- NO EVIDENCE OF ANY HAY LEAKS EXIST AFTER CHECKS PERFORMED.  ACFT RELEASED FOR RETURN TO SERVICE.
